# SDR 06FDEA1420

- Difficulty date: April 12, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- Aircraft time: 40,589 hours, 28,681 cycles
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fitting
- Condition: Loose
- Location: Pt7 Sys
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE FAILED TO MAKE STANDARD EPR ON TAKEOFF ROLL TARGET EPR 2.08, MADE ONLY 1.8 WITH THRUST LEVER AT FORWARD STOP.  ENGINE WAS VERY SLOW TO ACCELERATE.  NO OTHER PARAMETERS EXCEEDED.  RUNWAY 27, WEATHER: 190/4KTS, 1ONM VIS, TEMP19*C, DEW POINT 11*C, 30.15MB (FS).  OPENED AND INSPECTED THE NR 1 ENGINE PT7 SYSTEM FOR LEAKS.  FOUND 2 FITTINGS LOOSE, TIGHTENED SAME.  THE 727 M/M 71-00-097-2 AND THE 727 JRH PERFORMED TRIM AND ADJUSTMENT OF THE NR 1 ENGINE.
